# SDR UALA2010123004771

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,952 hours, 8,386 cycles
- Engine: Pwa PW4084
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY DID NOT KEEP IT'S LIGHTS ILLUMINATED FOR 15 MINUTES. (3L DOOR).  REPLACED POWER SUPPLY IAW MM, OPS CHECKED GOOD.
